Title: From surfaces in the 5-sphere to 3-manifolds in complex projective 3-space
Authors: Bolton, J ×
Scharlach, C
Vrancken, Luc #
Issue Date: 2002
Publisher: University of Queensland Press
Series Title: Bulletin of the Australian Mathematical Society vol:66 issue:3 pages:465-475
ISSN: 0004-9727
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science